zbMATH — the first resource for mathematics

A bifurcation theorem. (English) Zbl 0143.11003

Full Text: DOI
[1] N. Minorsky, Introduction to Non-Linear Mechanics. Topological Methods. Analytical Methods. Non-Linear Resonance. Relaxation Oscillations, J. W. Edwards, Ann Arbor, Mich., 1947.
[2] A. A. Andronow and C. E. Chaikin, Theory of Oscillations, Princeton University Press, Princeton, N. J., 1949. English Language Edition Edited Under the Direction of Solomon Lefschetz. · Zbl 0032.36501
[3] K. O. Friedrichs, Advanced ordinary differential equations, New York University Lecture Notes, 1949. · Zbl 0191.38202
[4] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. · Zbl 0064.33002
[5] L. Markus, Global structure of ordinary differential equations in the plane, Trans. Amer. Math. Soc. 76 (1954), 127 – 148. · Zbl 0055.08102
[6] V. V. Nemytskii and V. V. Stepanov, Qualitative theory of differential equations, Princeton Mathematical Series, No. 22, Princeton University Press, Princeton, N.J., 1960. · Zbl 0089.29502
[7] W. J. Cunningham, Simultaneous nonlinear equations of growth, Bull. Math. Biophys. 17 (1955), 101 – 110.
[8] W. R. Utz and P. Waltman, Periodicity and boundedness of solutions of generalized differential equations of growth, Bull. Math. Biophys. 25 (1963), 75-93. · Zbl 0115.37403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.